Probabilistic distributions of regional climate change and their application in risk analysis of wheat production

Luo, Qunying, Jones, Roger N, Williams, Martin, Bryan, Brett and Bellotti, William 2005, Probabilistic distributions of regional climate change and their application in risk analysis of wheat production, Climate research, vol. 29, no. 1, pp. 41-52, doi: 10.3354/cr029041.

Attached Files
Name Description MIMEType Size Downloads

Title Probabilistic distributions of regional climate change and their application in risk analysis of wheat production
Author(s) Luo, Qunying
Jones, Roger N
Williams, Martin
Bryan, BrettORCID iD for Bryan, Brett orcid.org/0000-0003-4834-5641
Bellotti, William
Journal name Climate research
Volume number 29
Issue number 1
Start page 41
End page 52
Total pages 12
Publisher Inter-Research
Place of publication Oldendorf, Germany
Publication date 2005-07-20
ISSN 0936-577X
1616-1572
Keyword(s) probability distribution functions
Monte Carlo random sampling
uncertainty management
climate change
APSIM-Wheat model
risk analysis
wheat production
Language eng
DOI 10.3354/cr029041
Field of Research 0401 Atmospheric Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2005, Inter-Research
Persistent URL http://hdl.handle.net/10536/DRO/DU:30101997

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 35 times in TR Web of Science
Scopus Citation Count Cited 39 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 183 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 04 Aug 2017, 13:47:25 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.